# SDR QXEA2008121001232

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 18,117 hours, 18,330 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 82410608007
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - RUDDER TRIM DOES NOT ENGAGE, WHEN TURNING KNOB RIGHT KNOB IS TURNED WELL PAST THE 1/2 WAY POINT WORKS CORRECTLY LEFT.  REMOVED AND REPLACED RUDDER/AILERON TRIM CONTROL PANEL.  C/W AILERON TRIM OPERATIONAL TEST REF DH-8 400 MM 27-13-00-710-802.  C/W RUDDER TRIM OPERATIONAL TEST REF DH-8 400 MM 27-22-00-710-801.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
